MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse platform sn (b)(6) failed functional testing due to fault 43 (fan fault detected) during the test run at zoll.The root cause of fault 43 was a malfunctioning fan, likely due to the device's aging.The autopulse platform was manufactured in 2016 and is seven years old, past the expected serviceable life of five years.The fan assembly was replaced to address the observed fault code.Upon visual inspection, a crack on the front enclosure was noted, likely attributed to wear and tear or user mishandling, such as a drop.The front enclosure was replaced to address the observed physical damage.Upon further inspection, the encoder drive shaft does not rotate smoothly and exhibits binding and resistance.The root cause was the sticky driveshaft clutch area, which is usually caused by sharp edges from all 12-hex edges of the armature plate or due to burrs on the clutch rotor's surface, likely attributed to normal wear and tear.The sticky clutch's impact was not severe enough to make the platform non-functional.The clutch plate needs to be deburred to remedy the problem.During functional testing, the brake gap inspection verified the brake gap was narrow and out of specification, likely attributed to the loose brake screws.The screws were tightened, and the brake gap was adjusted within the specification to address the observed problem.In addition, the temperature sensor was replaced to address the intermittent failure.A load cell characterization test confirmed that both cell modules function within the specification.After part replacement, the autopulse platform was tested extensively using multiple batteries and a large resuscitation test fixture (lrtf) with no errors or faults.Following service, the autopulse platform passed the run-in and final tests without fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with sn (b)(6).
 
Event or Problem Description
During service at zoll, the autopulse platform (sn (b)(6)) failed functional testing due to fault 43 (fan fault detected) displayed upon the test run.No patient involvement.
 
Additional Manufacturer Narrative
**udi related data quality updates only.**.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key18141099
Report Number3010617000-2023-00951
Device Sequence Number7998863
Product Code DRM
UDI-Device Identifier00849111001076
UDI-Public00849111001076
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown